# SDR AALA201603209002

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 57,112 hours, 20,936 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Contactor
- Part number: ABS162928A0
- Condition: Tripped
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  CTR TANK 1 INOPERATIVE.  FOUND THE GFI CONTACTOR 69QA POPPED.  PERFORMED TSM 28-21-00-810-828 PUMP AN ACFT WIRING CHECK WITH NO FAULTS FOUND.  REPLACED GFI CONTACTOR 69QA AS A PRECAUTIONARY MEASURE & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 28-18-00-710-801.
